# SDR SWAA991649

- Difficulty date: October 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 65462052
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB AND GEAR RETRACTION, A LOUD NOISE FOLLOWED BY A MODERATE VIBRATION WAS HEARD AND FELT.  FOUND NOSE LANDING GEAR RT DOOR LINK ASSY BROKEN.  REMOVED AND REPLACED DOOR LINK ASSY PER MM.
